BibTeX record: journals/ijmmsc/Wang05a

download as .bib file

@article{DBLP:journals/ijmmsc/Wang05a,
  author    = {Changping Wang},
  title     = {A degree condition for the existence of k-factors with prescribed
               properties},
  journal   = {Int. J. Math. Mathematical Sciences},
  year      = {2005},
  volume    = {2005},
  number    = {6},
  pages     = {863--873},
  url       = {http://dx.doi.org/10.1155/IJMMS.2005.863},
  doi       = {10.1155/IJMMS.2005.863},
  timestamp = {Fri, 24 Oct 2014 16:53:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijmmsc/Wang05a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}